MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA
Catalog Number D-100
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the clear tubing separated from the white plastic adapter connected to the longer sturdy tubing during the exercise.The date of event was on (b)(6) 2025.The event occurred during use.There was no patient involvement.
 
Additional Manufacturer Narrative
No product sample was received; therefore, visual and functional testing could not be performed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.

Brand Name
LEVEL 1 FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana 22425
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key21740242
Report Number3012307300-2025-03583
Device Sequence Number8626212
Product Code KZL
UDI-Device Identifier40695085410004
UDI-Public(01)40695085410004(17)270412(10)4381533
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberD-100
Device Lot Number4381533
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown